# SDR CALA2024043001277

- Difficulty date: April 30, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N37474
- Make and model: Boeing 737924ER
- Aircraft serial: 31648
- Aircraft time: 35,769 hours, 12,719 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 161A110071
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF/ROTATION FELT MODERATE SHIMMY/ VIBRATION FR FRONT O AIRCRAFT UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.
